# SDR FDEA201210233720

- Difficulty date: October 23, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206218
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK 2L BETWEEN FR78 AND FR79 HAS 2IN. AREA OF SURFACE OXIDATION AND 2 AREAS OF BARE METAL BETWEEN FR75 AND FR77 APPROX 8IN.  AFTER REMOVAL OF SURFACE OXIDATION AREA WAS FOUND TO HAVE LEVEL 1 CORROSION AND OUT OF LIMITS IAW FSRM 53-10-16, FIG 102, PG 105.  R & R SEAT TRACK SECTION IAW FSRM 53-10-16, FIG 201. REPROTECTED IAW FSRM 51-75-10.  .
